# SDR UIEA2021041400886

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 451T2505013
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. I/B OF LOWER SILL BEAM CARGO HANDLING FITTING HAS EXFOLIATED CORROSION AT  FWD O/B MOUNT AT STA 526 RBL 35"( REMOVED CORRODED MOUNT PAD AT FWD CARGO I/B OF LOWER SILL BEAM CARGO HANDLING FITTING FWD O/B MOUNT STA 526 RBL 35". UPON FURTHER EVALUATION FOUND TO BE OUT OF LIMITS 100% MATERIAL LOSS. INSTALLED NEW PAD P/N:451T2505013 PO:1489C-00036 IAW B767 SRM 53-00-15,51-40-02.
